This journal is devoted to the publication of original papers of moderate length addressed to a broad mathematical audience. It publishes results of original research and research-expository papers in all fields of mathematics and mechanics.
The journal is originated from “Annales Scientifiques de l'Université de Jassy” which was founded in 1900, and it has been published since 1964 in one volume (two issues) per year. It is abstracted in Mathematical Reviews and Zentralblatt für Mathematik. This journal has been selected for coverage in the Science Citation Index Expanded (SCIE) and Web of Science (WoS).
The editors of this journal are willing to exchange it for similar publications edited by universities and research institutes. Persons interested in such an exchange are invited to contact the editors. Contact details are publicated at Editorial Information section.
Why subscribe and read
Excellent articles authored by researchers from all over the world
Publishes original articles from all mathematical areas
Over 100 years history of publishing
Fast, fair and constructive peer review
Promotion of each published article
Only high quality research papers
Similarity Check Plagiarism Screening System
The editorial board is participating in a growing community of Similarity Check System's users in order to ensure that the content published is original and trustworthy. Similarity Check is a medium that allows for comprehensive manuscripts screening, aimed to eliminate plagiarism and provide a high standard and quality peer-review process.
The journal is originated from “Annales Scientifiques de l'Université de Jassy” which was founded in 1900. Itl is devoted to publication of original research and research-expository papers in all fields of mathematics and mechanics.
Annals of the Alexandru Ioan Cuza University - Mathematics is covered by the following services:
CNKI Scholar (China National Knowledge Infrastructure)
EBSCO (relevant databases)
EBSCO Discovery Service
Japan Science and Technology Agency (JST)
KESLI-NDSL (Korean National Discovery for Science Leaders)
Mathematical Reviews (MathSciNet)
Primo Central (ExLibris)
Summon (Serials Solutions/ProQuest)
Ulrich's Periodicals Directory/ulrichsweb
Zentralblatt Math (zbMATH)
Editor-in-Chief Professor Cezar ONICIUC, Iaşi, România
Deputy/Managing Editor Associated Professor Claudiu VOLF, Iaşi, România
Editors M. BÎRSAN, Essen, Germany Mechanics, Astronomy
D. BELTIŢÂ, Bucureşti, România Analysis
I. BUCĂTARU, Iaşi, România Geometry
R. BUCKDAHN, Brest, France Probabilities, Stochastic Modelling
S. CHIRIŢĂ, Iaşi, România Mechanics, Astronomy
L. FLORESCU, Iaşi, România Analysis
P. GILLE, Lyon, France Algebra
D. GOREAC, Marne-la-Vallée, France Probabilities, Stochastic Modelling
T. HAVÂRNEANU, Iaşi, România PDE, Mathematical Modelling
P. JEBELEAN, Timişoara, România PDE, Mathematical Modelling
R. LIŢCANU, Iaşi, România Algebraic Geometry, Number Theory
A. MĂRCUŞ, Cluj-Napoca, România Algebra
L. NICOLAESCU, Notre Dame, U.S.A. Geometry
A. RĂŞCANU, Iaşi, România Probabilities, Stochastic Modelling
M. TĂRNĂUCEANU, Iaşi, România Algebra
D.G. TIMOTIN, Bucureşti, România Analysis
G. TURINICI, Paris, France PDE, Mathematical Modelling
I. VAISMAN, Haifa, Israel Geometry
E. VĂRVĂRUCĂ, Reading, U.K. Mechanics, PDE
C. ZĂLINESCU, Iaşi, România Analysis
Technical Editor Luminiţa TEODORESCU, Iaşi, România
Contact Prof. dr. Cezar Oniciuc Faculty of Mathematics, "Alexandru Ioan Cuza" University of Iaşi, România Blvd. Carol I, no 11, Iasi-700506, Tel.: +40 232 201218, Fax: +40 232 201160 email@example.com firstname.lastname@example.org
Publisher DE GRUYTER OPEN Bogumiła Zuga 32A Str. 01-811 Warsaw, Poland T: +48 22 701 50 15
The journal publishes papers in English or French.
Page 1 of the manuscript should contain the article title, the names of authors, an abstract and a classification according to the Mathematics Subject Classification 2010.
Formulas appearing in the text must be numbered in brackets on the left-hand side of the pages. The references should be listed at the end of the article, in alphabetical order, and numbered. Each of the references must be arranged according to the following rules:
(a) articles published in journals: author’s surname and initials, full title of the article, abbreviated title of the journal according to the current index issue of Mathematical Reviews or Zentralblatt f¨ur Mathematik, number of the volume, year of the publication in brackets, the first and the last pages of the paper; example: 1. Rockafellar, R.T. – On the maximal monotonicity of subdifferential mappings, Pacific J. Math., 33 (1970), 209–216.
(b) books: author’s surname and initials, full title of the book, publisher, places and year of the publication; example: 2. Kobayashi, S.; Nomizu, K. – Foundations of Differential Geometry, Vol I. Interscience Publishers, New York-London, 1963.
At the end of the paper the address and affiliation of the author(s) should be given. Each paper requires a separate page containing a proposed running head (abbreviated form of the title) of no more than 40 characters. All manuscripts are refereed. Decision on acceptance of manuscripts will be made by the Editorial Board. Authors are entitled to obtain 10 free reprints. In order to accelerate publication of the paper, the publisher encourages submission of manuscripts written in LATEX. Upon acceptance of the paper, authors must send the LATEX sources by electronic mail (e-mail: email@example.com).